# SDR USAA2012082700007

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9645
- Condition: Unserviceable
- Location: Door
- Part time: 28,937 hours, 13,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OVER PRESSURE ON EMERGENCY SLIDE PACK ASSEMBLY AT DOOR 831.  REPLACED EMERGENCY SLIDE PACK ASSEMBLY AT DOOR 831 IAW A319 AMM 25-62-44.
